# SDR AALA202411183635

- Difficulty date: November 14, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N561UW
- Make and model: Airbus A321-231
- Aircraft serial: 5317
- Aircraft time: 38,411 hours, 15,634 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT ATTENANT POSITION DOOR 3L FLASHLIGHT INOPERATIVE. MAINTENANCE FOUND FLASHLIGHT BATTERY CONNECTOR NOT FULLY CONNECTED AND CORRECTLY CONNECTED IT TO THE BATTERY. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
